• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Language Proficiency
English
Contacts
E-mail:
Google Scholar
Supervisor
A. Skripchenko
Printable version

 

Have you spotted a typo?
Highlight it, click Ctrl+Enter and send us a message. Thank you for your help!
To be used only for spelling or punctuation mistakes.

Sergey Tikhonov

  • Sergey Tikhonov has been at HSE University since 2021.


Publications1

Article Dai F., Gorbachev D., Tikhonov S. Nikolskii inequality for lacunary spherical polynomials // Proceedings of the American Mathematical Society. 2020. Vol. 148. No. 3. P. 1169-1174. doi